It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on 2 Accutane regimens. Both times my face cleared up completely and both times my acne came back after a 6 months or so. No major side effects on my first regimen but on my second regimen my hair started falling out after the 3rd month I was on it (80 mg/day @ 150 pounds). I would definitely NOT recommend it. It is very toxic to the body and should only be used as a last resort after you've tried everything. I made the mistake (or rather my dermatologist) of using Accutane before I tried everything else. Hair loss is a very serious side effect, don't you agree? I would say, according to the posts on these message boards, that B5 is the way to go. I'll probably go on it myself once I've become confident enough that it doesn't have any major side effects (particularly hair loss).





All times are GMT -7. The time now is 05:29 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!